Skip to content
My WebMD Sign In, Sign Up

Announcements

Newly diagnosed? See our Hepatitis Health Center to learn more about it.


treatment side effects
avatar
marieberen posted:
Hello to all my new friends that are going through the same things I am. I have some questions, but first I want to say I'm in my 10th week of treatment. yes I had some side effects in the beginning but nothing that I thought was horrible. I have gained 25 pounds with the Insivik I have 2 more weeks of those purple monster pills (joking). Will I lose the weight once I finish the Insivik? Do the side effects get any worse? Right now I am suffering from fatigue, which leads to frustration not depression because I can't do alot of things I always did.I come to work everyday, although I don't have a laborous job, I work for local government. My legs and walking distance seems to be the major complaint. I assume it's because of the extra weight I've put on, plus I have a thyroid disease which doesn't help.I am so tired of having to have such regimental eating schedule. I am so tired of eating. My Dr. said that after 8 weeks the viral load is undetectable in my blood. I'm not sure what that means.Any info will be greatly appreciated.
Reply
 
avatar
hepsister responded:
Marieberen,
I hope this relpy find you in good spirits. Check out the link to the left under related news: vit b 12 may help boot Hep c treatment. If nothing else it should help with your energy level. As I have yet to start the treatment I dont have much advise for you, but I am glad u r able to continue working. Many that have posted r not able to. Your weight gain may be due to your thyroid disease, I hope not. I read that one of the long term side effects of the treatment may worsen thyroid disorders. What does your doctor say?
 
avatar
hepsister replied to hepsister's response:
Sorry that link is to the right ugh!
 
avatar
ralphschanrock responded:

Hello I'm not sure what insivik is can you tell me? I just started yesterday on my treatment and I got the chills for about 4 hours and I feel fatigued. Im scared about losing weight while undergoing treatment, before treatment I was a little underweight. I would say just try to exercise every day for about 20 mins or so nothing to hard like go for a walk or a light jog and no viral load means that your treatment is working well and the antibodies associated with hep c are no longer in your system (IM NOT A DOCTOR LOL) however it can come back but I'm sure you will do fine!



KCCO!!!


 
avatar
hepsister replied to ralphschanrock's response:
I believe Insivik is one of the medications used to treat Hep C.


Helpful Tips

Sex and HCVExpert
Since this is understandably such a frequent question, I am leaving up this information. Sexual contact, whether it is genital, oral, or ... More
Was this Helpful?
53 of 61 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.